# SDR AALA202312205410

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,670 hours, 36,938 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINETNANCE: FLIGHT DECK RIGHT HAND SLIDING WINDOW HANDLE CRACKED. REPLACED HANDLE PER CMM 56-12-12.
